Nontopological soliton configuration in the system of two interacting scalar fields with the global Abelian symmetry

A. Yu Loginov, A. A. Sidorov, V. N. Stibunov

Research output: Contribution to journalArticle

Abstract

The system of two interacting scalar fields with the global Abelian symmetry and renormalized Lagrangian is considered. A nontopological soliton solution of the Q-ball type is shown to exist in this system. The total analytical description of soliton fields is performed for the thin-wall regime. A numerical solution for the system of nonlinear differential equations is given for the general case.

Original languageEnglish
Pages (from-to)1437-1441
Number of pages5
JournalBulletin of the Russian Academy of Sciences: Physics
Volume73
Issue number11
DOIs
Publication statusPublished - 1 Nov 2009

Fingerprint

solitary waves
scalars
thin walls
symmetry
configurations
balls
differential equations

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Nontopological soliton configuration in the system of two interacting scalar fields with the global Abelian symmetry. / Loginov, A. Yu; Sidorov, A. A.; Stibunov, V. N.

In: Bulletin of the Russian Academy of Sciences: Physics, Vol. 73, No. 11, 01.11.2009, p. 1437-1441.

Research output: Contribution to journalArticle

@article{bb2874e6fe5645f1b27bc2a9ebfc99e1,
title = "Nontopological soliton configuration in the system of two interacting scalar fields with the global Abelian symmetry",
abstract = "The system of two interacting scalar fields with the global Abelian symmetry and renormalized Lagrangian is considered. A nontopological soliton solution of the Q-ball type is shown to exist in this system. The total analytical description of soliton fields is performed for the thin-wall regime. A numerical solution for the system of nonlinear differential equations is given for the general case.",
author = "Loginov, {A. Yu} and Sidorov, {A. A.} and Stibunov, {V. N.}",
year = "2009",
month = "11",
day = "1",
doi = "10.3103/S1062873809110021",
language = "English",
volume = "73",
pages = "1437--1441",
journal = "Bulletin of the Russian Academy of Sciences: Physics",
issn = "1062-8738",
publisher = "Allerton Press Inc.",
number = "11",

}

TY - JOUR

T1 - Nontopological soliton configuration in the system of two interacting scalar fields with the global Abelian symmetry

AU - Loginov, A. Yu

AU - Sidorov, A. A.

AU - Stibunov, V. N.

PY - 2009/11/1

Y1 - 2009/11/1

N2 - The system of two interacting scalar fields with the global Abelian symmetry and renormalized Lagrangian is considered. A nontopological soliton solution of the Q-ball type is shown to exist in this system. The total analytical description of soliton fields is performed for the thin-wall regime. A numerical solution for the system of nonlinear differential equations is given for the general case.

AB - The system of two interacting scalar fields with the global Abelian symmetry and renormalized Lagrangian is considered. A nontopological soliton solution of the Q-ball type is shown to exist in this system. The total analytical description of soliton fields is performed for the thin-wall regime. A numerical solution for the system of nonlinear differential equations is given for the general case.

UR - http://www.scopus.com/inward/record.url?scp=76849089131&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=76849089131&partnerID=8YFLogxK

U2 - 10.3103/S1062873809110021

DO - 10.3103/S1062873809110021

M3 - Article

AN - SCOPUS:76849089131

VL - 73

SP - 1437

EP - 1441

JO - Bulletin of the Russian Academy of Sciences: Physics

JF - Bulletin of the Russian Academy of Sciences: Physics

SN - 1062-8738

IS - 11

ER -